# SDR CALA9601199

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN AFT CARGO COMPARTMENT DOOR FITTING INSIDE DOOR AT BOTTOM CENTER STOP.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
